Finite $p$-groups with exactly two nonlinear non-faithful irreducible characters
Czechoslovak Mathematical Journal, Tome 69 (2019) no. 1, pp. 173-181
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Let $G$ be a finite group with exactly two nonlinear non-faithful irreducible characters. We discuss the properties of $G$ and classify finite $p$-groups with exactly two nonlinear non-faithful irreducible characters.
Let $G$ be a finite group with exactly two nonlinear non-faithful irreducible characters. We discuss the properties of $G$ and classify finite $p$-groups with exactly two nonlinear non-faithful irreducible characters.
DOI :
10.21136/CMJ.2018.0230-17
Classification :
20C15
Keywords: $p$-group; nonlinear irreducible character; non-faithful character
Keywords: $p$-group; nonlinear irreducible character; non-faithful character
@article{10_21136_CMJ_2018_0230_17,
author = {Li, Yali and Chen, Xiaoyou and Li, Huimin},
title = {Finite $p$-groups with exactly two nonlinear non-faithful irreducible characters},
journal = {Czechoslovak Mathematical Journal},
pages = {173--181},
year = {2019},
volume = {69},
number = {1},
doi = {10.21136/CMJ.2018.0230-17},
mrnumber = {3923582},
zbl = {07088777},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0230-17/}
}
TY - JOUR AU - Li, Yali AU - Chen, Xiaoyou AU - Li, Huimin TI - Finite $p$-groups with exactly two nonlinear non-faithful irreducible characters JO - Czechoslovak Mathematical Journal PY - 2019 SP - 173 EP - 181 VL - 69 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0230-17/ DO - 10.21136/CMJ.2018.0230-17 LA - en ID - 10_21136_CMJ_2018_0230_17 ER -
%0 Journal Article %A Li, Yali %A Chen, Xiaoyou %A Li, Huimin %T Finite $p$-groups with exactly two nonlinear non-faithful irreducible characters %J Czechoslovak Mathematical Journal %D 2019 %P 173-181 %V 69 %N 1 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0230-17/ %R 10.21136/CMJ.2018.0230-17 %G en %F 10_21136_CMJ_2018_0230_17
Li, Yali; Chen, Xiaoyou; Li, Huimin. Finite $p$-groups with exactly two nonlinear non-faithful irreducible characters. Czechoslovak Mathematical Journal, Tome 69 (2019) no. 1, pp. 173-181. doi: 10.21136/CMJ.2018.0230-17
Cité par Sources :